EconPapers    
Economics at your fingertips  
 

Strong equilibria in claim games corresponding to convex games

Joaquín Sánchez-Soriano, Stef Tijs, Ana Meca-Martínez and I. García-Jurando
Additional contact information
Stef Tijs: Department of Econometrics, Tilburg University, P.O. Box 90153, LE Tilburg, The Netherlands
Ana Meca-Martínez: Department of Statistics and OR, Faculty of Sciences, University of Alicante, San Vicente del Raspeig, 03071 Alicante, Spain
I. García-Jurando: Department of Statistics and OR, University of Santiago de Compostela, 15706, Santiago de Compostela, Spain

International Journal of Game Theory, 1998, vol. 27, issue 2, 217 pages

Abstract: This paper deals with a specific aspect of the problem of coalition formation in a situation described by a TU-game. First, we define a very simple normal form game which models the process of coalition formation. To define the payoff functions of the players we use an allocation rule for TU-games. The main objective of this paper is ascertain what conditions of the allocation rule lead to the grand coalition being a strong equilibrium of the normal form game, when the original TU-game is convex.

Keywords: Coalition; formation; ·; normal; form; game; ·; convex; TV-game; ·; strong; equilibrium (search for similar items in EconPapers)
Date: 1998-08-31
Note: Received January 1996/Revised version December 1996/Final version May 1997
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/8027002/80270211.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
Working Paper: Strong equilibria in claim games corresponding to convex games (1998) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:27:y:1998:i:2:p:211-217

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-30
Handle: RePEc:spr:jogath:v:27:y:1998:i:2:p:211-217